MAUDE Adverse Event Report: COLOPLAST A/S VIRTUE MALE SLING SYSTEM; MALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER

COLOPLAST A/S VIRTUE MALE SLING SYSTEM; MALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Catalog Number 50020
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: medical device problem code a2303 was added to capture the device being implanted post expiration date.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.According to the available information, it was identified that expired product was implanted into a patient on (b)(6) (expired on 8/5/2024).Based on the picture of the label provided and verification of expiration date for this lot in coloplast's production system, it can be confirmed the product was expired (expiration august 5,2024).This means the product was implanted 8 days beyond the labeled expiration date.The instructions for use (ifu) includes a warning to not use product beyond the indicated expiration date.The risk to the patient is not increased as coloplast's real time aging results for the virtue product supports that the product continues to meet requirements beyond the fda approved 3-year labeled shelf life and within the timeframe this product was used.
 
Event or Problem Description
According to the available information, the virtue was implanted 8 days post expiration date.

Brand Name
VIRTUE MALE SLING SYSTEM
Common Device Name
MALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20140249
Report Number2125050-2024-01365
Device Sequence Number7417059
Product Code OTM
UDI-Device Identifier05708932499149
UDI-Public05708932499149
Combination Product (Y/N)N
PMA/510(K) Number
K101297
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2024
Device Catalogue Number50020
Device Lot Number9015433_5002041400
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexUnknown